# SDR CALA2023092902920

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 28,112 hours, 10,112 cycles
- System (JASC): 2300 · Communications System
- Part: Selector Panel
- Part number: 5145164
- Part serial: 21881
- Condition: Faulty
- Location: Capt Side
- Part time: 28,031 hours, 10,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THRU 12000 FT GOT VERY LOUD SQUEAL. NO CONTROL OF CAPTAINS MIC S ELECTOR CONSTANT BLARING NOISE. ADD PHOTO PANEL, AUDIO SE OFF 29-2351-9-0003 1881 ON 0000 PANEL, AUDIO SE OFF 29-2351-9-0003 1881 ON 29-2351-9-0003 4894 DEBRIEFED CREW: EXPERIENCED LOSS OF CAPT AUDIO CONTROL PANEL & NOISE STOPPED BEFORE RETURN TO GATE. REPLACED CAPT AUDIO CONTROL PANEL MM23-51-02 & INSTALLED NEW MINITEL. OPS TEST FROM BOTH POSITIONS, COM 1&2, & CAPT O2 MASK ALL OK. TAXIED AIRCRAFT & OPERATIONAL TESTS ALL OK. NO SQUEALING NOTED.
